# SDR USAA2014110600007

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 36,909 hours, 13,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER TO RT OF LT FWD WING EXIT MISSING, NEAR SEAT 10A.  REPLACED EMER EXIT LIGHT LENS COVER AT ROW 10ABC.  OK FOR SERVICE.
